# SDR EY2R9601681

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Propeller: Mcauly 3AF34C92
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: C3550
- Condition: Scored
- Location: Prop Assy
- Part time: 6,108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CYLINDER I.D. SCORED
